The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit Economie en Bedrijfskunde - 1989

1 tot 10 van 22
1   11   21

download 15584 Rapport: Estimation and testing for cointegration with trended variables : a comparison of a static and a dynamic regression procedure
H.P. Boswijk (1989)
 Artikel: (Non-)graduation and the earnings function: An inquiry on self-selection
J. Hartog in: European Economic Review, Vol. 33 (1989), p. 1373-1395
 Artikel: Survey non-response in relation to ability and family background: Structure and effects on estimated earnings functions
J. Hartog in: Applied Economics, Vol. 21 (1989), p. 387-395
 Artikel: Optimal reinsurance in relation to ordering of risks
A. E. van Heerwaarden, R. Kaas, M. J. Goovaerts in: Insurance : Mathematics and Economics, Vol. 8 (1989), p. 11-17
 Artikel: Properties of the Esscher premium calculation principle
A. E. van Heerwaarden, R. Kaas, M. J. Goovaerts in: Insurance : Mathematics and Economics, Vol. 8 (1989), p. 261-267
download 15302 Artikel: Does an unstable Keynesian unemployment equilibrium in a non-Walrasian dynamic macromodel imply chaos?
C.H. Hommes, H.E. Nusse in: Scandinavian journal of economics, Vol. 91 (1989), p. 161-167
 Hoofdstuk: Ownership and use of the Dutch car fleet
A.I.J.M. van der Hoorn, W. de Zeeuw in: Handboek sociale verkeerskunde (1989), p. 75-90
 Hoofdstuk: The costs of car ownership and use
A.I.J.M. van der Hoorn, W. de Zeeuw in: Handboek sociale verkeerskunde (1989), p. 177-186
 Hoofdstuk: Verplaatsingsgedrag als afgeleide van het activiteitenpatroon
A.I.J.M. van der Hoorn in: Handboek sociale verkeerskunde (1989), p. 23-39
10   Artikel: Combining Panjer recursion with convolution
R. Kaas, A. E. van Heerwaarden, M. J. Goovaerts in: Insurance : Mathematics and Economics, Vol. 8 (1989), p. 19-21